# SDR HEEA087153

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N3107N
- Make and model: Bell 206L-3
- Aircraft serial: 51512
- System (JASC): 6710 · Main Rotor Control
- Part: Support
- Part number: 206001554001
- Part serial: RE146
- Condition: Worn
- Location: M/R Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT HAS OUTBOARD BUSHING WORN. REPLACED BUSHING 214-001-917-003 DUE TO WORN; BUSHING 21-010-16-10 DUE TO WORN; BUSHING 22-008-23-24-20 DUE TO WORN.  REPAIRED.
